# SDR DALA2023090107135

- Difficulty date: August 4, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N303DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55075
- Aircraft time: 7,582 hours, 3,678 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AFT OF L1 DOOR. REMOVED SIDEWALL AND DADO PANEL AT ROW 1A PER A220 AMP 29-01 AND 29-02(CB 7276987) BLENDED DMG PER ASRP 53-21-01 (PS 382257) PER FORWARD DVI, REMOVED FASTENERS, BLENDED DMG, ACCOMPLISHED DVI AFTER BLEND PER STEPS 1-4 OF PRI 611040-14 REV ORIG (MP 768200). C/W HFEC INSP OF BLENDED AREA PER STEP 5 OF PRI 611040-14 REV O NO CRACK INDICATIONS NOTED QC:440. ACCOMPLISHED UT SKIN THICKNESS CHECK PER STEP 6 OF PRI 611040-14 REV 0 (QC:440 413765 ). COMPLETED TEMP REPAIR PER RI 611040-14 REV ORIG SEC I, PERMANENT REPAIR TO BE COMPLETED IN 365 DAYS. INSTALLED SIDEWALL PANEL PER A220 AMP 29-01 AND DADO PANEL PER 29-02. NEW DTE LOG PAGE 2912125 IS ESTABLISHED TO TRACK THE STAGE II PERMANENT REPAIR. RE
